Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Fatigue, numbness, muscle spasms, sore legs, back pain, indentation on hip. Cure?

I have expereinced fatigue in the last 6-8 weeks that is not normal for me. Also, I have had occasional numbness which has subsided and recently for about 10 days have had muscle spasms in different parts of my body ocassionaly that are ongoing. What worries me the most are my legs have felt unusually tired and the muscles have been sore in legs and back. I am concerned that an indention on each hip near my buttocks may have something to do with leg soreness and fatigue. I am also worried about neuro problems such as MS...ALS....
Asked On : Sat, 27 Oct 2012
Answers:  1 Views:  147
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Rheumatologist 's  Response
hai ,
You have not mentioned your age group and any other blood test you have undergone if any . I would be happy if i could get more details regarding any dryness of mouth or eyes and from a rheumatologist perspective it could be sjogrens with vit d deficiency . That could be explain your fatigue and muscle spasms.
Answered: Sat, 27 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor